Clomid side effect

Sbdhhi

Sbdhhi

New member
Awards
0
I’ve been on Clomid for about 5 months now. The passed couple of months while on it I had a lot of energy but for the passed 4 weeks I have been super tired all day. I Recently just got my blood work and my total test is 800 and free is 28. Before starting Clomid my total test was 350. Could this be an estrogen issue? I have never got it checked. Or Is this just a side effect of Clomid?
 
cheftepesh1

cheftepesh1

Well-known member
Awards
3
  • Established
  • First Up Vote
  • RockStar
I’ve been on Clomid for about 5 months now. The passed couple of months while on it I had a lot of energy but for the passed 4 weeks I have been super tired all day. I Recently just got my blood work and my total test is 800 and free is 28. Before starting Clomid my total test was 350. Could this be an estrogen issue? I have never got it checked. Or Is this just a side effect of Clomid?
Why are you on clomid for that long?
 
HIT4ME

HIT4ME

Well-known member
Awards
4
  • RockStar
  • Established
  • First Up Vote
  • Best Answer
I’ve been on Clomid for about 5 months now. The passed couple of months while on it I had a lot of energy but for the passed 4 weeks I have been super tired all day. I Recently just got my blood work and my total test is 800 and free is 28. Before starting Clomid my total test was 350. Could this be an estrogen issue? I have never got it checked. Or Is this just a side effect of Clomid?
Without blood work with more information, it is hard to guide. Plus, the hormonal stuff isn't my strong suit - but have you been keeping yourself home and isolated lately because of Covid? If so, I would suggest that some lethargy is pretty normal- you know how you become more tired when you lay around all day doing nothing vs. when you get up and start doing a bunch of work?

The other thought I may have along these lines is - if you've been isolated, diets often tend to become more lax, which could deplete nutrients. And if you are inside a lot more, lack of sun could be depleting vitamin D levels.

Of course, these are some wild azz guesses looking for simple solutions rather than assuming it's a more complicated hormonal issue first. You could be right...but I thought I would throw it out to rule it out first.
 
semtex

semtex

New member
Awards
0
I’ve been on Clomid for about 5 months now. The passed couple of months while on it I had a lot of energy but for the passed 4 weeks I have been super tired all day. I Recently just got my blood work and my total test is 800 and free is 28. Before starting Clomid my total test was 350. Could this be an estrogen issue? I have never got it checked. Or Is this just a side effect of Clomid?
Clomid is known to raise E2. You won't know for sure unless you get blood work done. Most times when clomid is prescribed for trt they keep an eye on your estrogen and may prescribe a low dose AI.
 
semtex

semtex

New member
Awards
0
Also you should post this in the anti-aging discussion section of the the forum. Either under anabolics or 35 and over and you'll get alot more replies.
 
cheftepesh1

cheftepesh1

Well-known member
Awards
3
  • Established
  • First Up Vote
  • RockStar
A guy I work with in his early 40's takes clomid prescribed buy his Dr. for Low T. Been on it for over 6 months. Seems to work for him.
I’ve heard of it but usually Dr do trt instead.
 

dvw

Well-known member
Awards
2
  • Established
  • First Up Vote
I ran clomid for 90 days as a "hpta restart"/test boost. Never got lethargic. I did get vision sides. Sensative to light. Poor night vision
 

dvw

Well-known member
Awards
2
  • Established
  • First Up Vote
But I did take sns inhibit e herbal aromotase inhibitor also.
 

user567

Active member
Awards
3
  • Established
  • First Up Vote
  • Best Answer
I’ve been on Clomid for about 5 months now. The passed couple of months while on it I had a lot of energy but for the passed 4 weeks I have been super tired all day. I Recently just got my blood work and my total test is 800 and free is 28. Before starting Clomid my total test was 350. Could this be an estrogen issue? I have never got it checked. Or Is this just a side effect of Clomid?
Why do you think its the Clomid causing this? Unlikely
 
Ape McGrapes

Ape McGrapes

Well-known member
Awards
3
  • Established
  • First Up Vote
  • RockStar
Dosage is key. At a high enough dosage there is a point of diminishing returns, and increased side effects. Most published studies use 25mg a day, whe IMO, due to the half life 12.5mg a day should work just fine.
 

Similar threads


Top